White spots appearing on my face everyday?


I am being treated successfully for hypothyroidism by going private. I currently take 200 mcg of levothyroxine a day.

I sought support from b12d.org as I feel I need monthly b12 injections, I currently receive these 8 weekly. As a result of contacting them I was advised to get vit d and cortisol checked.

My vit d was slightly low, so I am now taking vit d supplements daily, at night away from my levothyroxine. I am also taking sublingual b12, 300mcg with vit c and folic acid on the advice of b12d.org.

I have started to feel slightly better and my hair is thickening up again but, after approx 2 months of supplementing I am starting to feel tired again. I've felt totally wiped out over the weekend and I am waking up each day with a lot of white headed spots. I am also getting flushing, especially on a morning and getting annoyed easily.

Is there anyone else out there who has experienced this or what might be causing this?


6 Replies

  • Hi,

    I don't take levothyroxine but I have B12 injection and take multi-vitamin supplements.

    Recently, I've noticed whitehead type of spots on my face. I'm not a spotty person but I think it's an indication that some toxin is excreted from the skin but it's blocked. Don't scratch it though otherwise you might break the skin and leads to infection or scar. Best thing is to let it do its own thing. I doubt doctor would take any notice though you could bring it to his/her attention.

    If you are feeling exhausted, you are probably due for an injection. Sublingual 300mcg is nothing.

    There are some of us who are taking 1000 - 5000 mcg a day but it is nowhere as good as injection.

    Don't forget to supplement folic acid.

  • There have been studies shown that folic acid is harmful to your body .. but methylfolate is so expensive :(

    Studies shown that multi vitamins are harmful also .. I am so confused on whether take them or not

  • You have got that wrong its more that to much folic acid is possibly harmful. Only take what you need, over the counter multi vitamins are safe.

  • Oh that sets me at ease then, I have folic acid which is 800 ug is this too much per day?

  • It depends on how high your serum folate is and what ells you eat that contains folic acid such as cereal etc. Best to wait and see what your blood test results are.

  • I don't eat cereal / grains or anything fortified with folic acid but yeah you are right going to wait for my test :)

You may also like...